# SDR AUS20030752

- Difficulty date: July 25, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Saab SF340A
- Engine: Ge CT75A2
- Propeller: Rotol R3754123F21
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter
- Part number: AC9718F25
- Condition: Contaminated
- Location: Scave Pump
- Part time: 11 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, E, J
- Precautionary procedure: O

## Discrepancy

(AUS) LT ENGINE ACCESSORY GEARBOX -B- SUMP SCAVENGE FILTER CONTAMINATED WITH CARBON DEPOSITS.
